Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from loss of sleep after workout. Having dizzness and uneasiness. Have history of acidity. Guide

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Hi ....
I have a strange issue .. when ever i work out(running and weights) , i dont get sleep.While working out for long (40 min +) i get a feel of my legs being shaky and reaction from my body is as if im going to fall.
Post few hours of my workout i feel quiet a variation in my body like dizzness,uneasiness.In those times i get a bit afraid and have lots of water and eat fruits or anything i get to eat. Somehow i struggle and sleep .
I dont take any supplemets and have good intake of food and water. I have a history of acidity( from past 7 years) and anixety.( i have taken medicines like Zosert). Could you pls help me out as to what my problem could be ?
Posted Tue, 4 Jun 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
Intensive exercises results in increased production of cortisol and adrenaline which results in loss of sleep specially if these exercises are being done 3 to 4 hours prior to your sleep time.
Another factor responsible for loss of sleep is viewing of TV before going to sleep.
Do the following...
Do your exercises at least 6 hours before your sleep time.
Take proper fluids to take care of electrolyte loss.
Avoid viewing TV before going to bed.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Suffering from loss of sleep after workout. Having dizzness and uneasiness. Have history of acidity. Guide 19 hours later
Hi ,

1. I dont do intensive excercises (workout for 30 mins - 20 mins running and 10 to 15 min of weights) .
2. Also i dont watch TV before or while going to sleep

Now ,

1. I changed my routine of workout from evening to morning but the problem still persisted.Also i took some electrolytes but didnt get much help
2.What is the reason for legs shaking while working out post 25 mins.
3. what is the reason for uneasiness and variation in body post 4 to 6 hours of workout ?
4.Am i buring lot of vital minerals ? or is there any inherent problem within my body ? if so how to find out?
5. Has it got anything to do with my depressive episode and acute acidity?

Pls help me by answering above queries.
Answered by Dr. Pavan Kumar Gupta 4 hours later
It is good that you have shifted your timing from evening to morning.
As far as your shaking of legs and other symptoms are concerned,there could be some deficiencies in your body like Iron,calcium,VIT B 12,VIT D etc.
Get tested for them.
In the mean timeĀ 
Keep taking plenty of fluids
Take more of fresh fruits and green vegetables.
Avoid junk foods and colas.
Avoid alcohol,smoking or any other substance of abuse,if taking it.
Take some dry fruits as they are packed with important minerals.
Take some VITB complex daily.

I don't think your acidity can cause these symptoms.However anxiety may aggravate your symptoms.
Just relax,get tested as advised above and eat healthy.
Soon you shall be all right.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor